# SDR CALA2018012600320

- Difficulty date: January 26, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 58,863 hours, 23,272 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Outlet
- Condition: Unknown
- Location: Seat 2f
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEAT 2F WHEN PAX HAD DEVICE PLUGGED IN, HAD AN ELECTRICAL ODOR.    STOPPED WHEN UNPLUGGED,  NO FAULT CONFIRMED, PLUGGED IN DEVICE. NO SMOKE COMING OUT.  REMOVED OUTLET. VISUALLY INSPECTED HARNESS CONNECTION TO OUTLET. OUTLET CHECKED GOOD.  WORK PERFORMED IAW AMM 25-21-89
